# SDR K5SR2012121124361

- Difficulty date: November 16, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N330VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600330
- Aircraft time: 7,524 hours, 5,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 62402360246
- Part serial: A4114Q10PT41
- Condition: Split
- Location: Hydraulic Sys
- Part time: 453 hours, 374 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT HYDRAULIC LEAK ON RIGHT ENGINE.  FOUND RIGHT HYDRAULIC PRESSURE HOSE FROM ENGINE DRIVEN PUMP TO BE LEAKING FROM PYLON AREA.  REMOVED HOSE FOUND HOSE SPLIT.  INSTALLED NEW HOSE P/N 624023-6-0246.  LEAK AND OPERATIONAL CHECKED SATISFACTORY.
